# SDR 2022FA0000323

- Difficulty date: June 1, 2022
- Submitted: June 30, 2022
- Operation: General aviation
- Aircraft: N294JS
- Make and model: Cessna 120
- Aircraft serial: 208B5643
- Aircraft time: 70 hours, 74 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Ejector
- Part number: 68E10119
- Part serial: 0635
- Condition: Clogged
- Location: Zone 100
- Part time: 70 hours, 74 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AFTER SUCCESSFUL ENGINE START, ENGINE SHUT-DOWN "UN-COMMANDED". REMOVED FUEL HEADER TANK ACCESS PANEL AND VISUALLY OBSERVED A SMALL SCREW IN INLET SCREEN OF FUEL JET / EJECTOR PUMP.
